The Three-Dimensional Partial Differential Equation with Constant Coefficients of Time-Delay of Alternating Direction Implicit Format


QianQian Chu, Yuanfeng Jin, Journal of Information Processing Systems Vol. 14, No. 5, pp. 1068-1074, Oct. 2018  

10.3745/JIPS.04.0094
Keywords: Alternating Direction Implicit Format, Stability, Time-Delay, Partial Differential Equation, Three-Dimensional
Fulltext:

Abstract

In this paper, we consider the delay partial differential equation of three dimensions with constant coefficients. We established the alternating direction difference scheme by the standard finite difference method, gave the order of convergence of the format and the expression of the difference scheme truncation errors.


Statistics
Show / Hide Statistics

Statistics (Cumulative Counts from November 1st, 2017)
Multiple requests among the same browser session are counted as one view.
If you mouse over a chart, the values of data points will be shown.




Cite this article
[APA Style]
QianQian Chu and Yuanfeng Jin (2018). The Three-Dimensional Partial Differential Equation with Constant Coefficients of Time-Delay of Alternating Direction Implicit Format. Journal of Information Processing Systems, 14(5), 1068-1074. DOI: 10.3745/JIPS.04.0094.

[IEEE Style]
Q. Chu and Y. Jin, "The Three-Dimensional Partial Differential Equation with Constant Coefficients of Time-Delay of Alternating Direction Implicit Format," Journal of Information Processing Systems, vol. 14, no. 5, pp. 1068-1074, 2018. DOI: 10.3745/JIPS.04.0094.

[ACM Style]
QianQian Chu and Yuanfeng Jin. 2018. The Three-Dimensional Partial Differential Equation with Constant Coefficients of Time-Delay of Alternating Direction Implicit Format. Journal of Information Processing Systems, 14, 5, (2018), 1068-1074. DOI: 10.3745/JIPS.04.0094.